# SDR DXTA2018022500647

- Difficulty date: February 25, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N203QS
- Make and model: Amd FALCON2000
- Aircraft serial: 198
- Aircraft time: 11,702 hours, 11,702 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 100CC011Y1
- Part serial: 89588
- Condition: Arced
- Location: Glare Shield
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER FLIGHT, AND ENTERING THE PARKING RAMP AREA, OBSERVED BLACK, ACRID SMOKE COMING FROM RIGHT SIDE GLARE SHIELD AREA NEAR THE CENTER WINDSHIELD .  OBSERVED THE REFLECTION IN THE WINDSHIELD OF FLAMES IN THAT AREA.  AIRCRAFT POWERED DOWN AND FLAMES AND SMOKE STOPPED.  REMOVED COPILOTS MED AND PFD,  FOUND THE RT WINDSHIELD CONTROLLER R512DG WITH SIGNS OF OVERHEATING.   REMOVED THE UNSERVICABLE CONTACTOR,  REMOVED UNSERVICABLE WIRE HARNESS,  CLEANED AREA.  VISUALLY INSPECTED AREA,  NO OTHER DAMAGE WAS NOTED.  RANG OUT CO-PILOTS TEMP SENSOR,  NO DEFECTS NOTED.   VISULLY INSPECTED THE TERMINAL STOP R25B,  LT WINDSHIELD REGISTER BOX 2503 DG,  RT WINDSHIELD BOX R503DG,  AND CURRENT LIMITER R511DG, NO DEFECTS NOTED.  INSTALLED A NEW CONTROLLER WITH TWO END PLUGS.  INSTALLED A NEW WIRE HARNESS,  REINSTALLED CO-PILOTS MFD AND PFD.  ACCOMPLISHED OPS CHECK OF WINDSHIELD DEICING SYSTEM,  NO DEFECTS NOTED.  ACCOMPLISHED IAW WDM 30-41-00, MM 20-00-00-910-803, AND MM 30-41-00-710-801.
